Neuropathy | Last Active: May 18, 2020 | Replies (129)
Comment receiving replies
Good morning @sjhedcon 🙂 I took Gabapentin for several months and just recently switched to Lyrica due to the late arriving Gaba side effects.
I realize you are 'reluctant' rather than being critical so this is not directed at you, but is instead for all new folks reading this thread: Gabapentin is not a 'bad' drug. The potential side-effects are just that: Potential. Not everyone experiences the side effects, and when they do they don't experience them in the same way or with the same intensity.
I've seen many people slag Gabapentin with an unbelievable intensity, proclaiming it is a horrid drug that should be taken off the market. I think 'Wow, you should see what happens to me when I take sulfa drugs, but I'm not demanding they be discontinued so no one has access to them just because I go into medical distress…'
I hope you are able to find relief from your symptoms. Nerve pain is definitely difficult to treat 🙁